MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884773006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2017-09-27.
 
Event or Problem Description
According to the reporter, prior to priming, the dropper separated from the feeding tube.
 
Additional Manufacturer Narrative
A device history record review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.Four used samples were received for evaluation.The multidisciplinary team evaluated the samples and the results were that the silicon tube was disassembled between the mystic connector.A functional test was performed and the silicon was assembled with the mystic connector and was working; a detachment was not observed during the test.Therefore, the failure mode could not been duplicated.The last sample was also tested and was found to be working properly.No corrective actions will apply since failure mode has not been confirmed to any manufacturing issue with samples provided.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6897677
Report Number1282497-2017-05370
Device Sequence Number810133
Product Code KNT
UDI-Device Identifier10884521028388
UDI-Public10884521028388
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884773006
Device Catalogue Number8884773006
Device Lot Number131990004X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1